# SDR AALA2019102219002

- Difficulty date: October 19, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 59,339 hours, 24,360 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPROTS ON TAKEOFF, WE EXPERIENCED A VERY SHARP RIGHT RUDDER DEFLECTION THAT WAS LIKE AN ENGINE FAILURE. IT WAS A SINGLE SPIKE AND DID NOT HAPPEN AGAIN. MAINTENANCE ACCOMPLISHED FOLLOWING TEST PEDAL ADJUSTER TEST IAW AMM 27-21-00. EEC FAULT REVIEW IAW AMM 71-00-00. SMYD BITE IAW AMM 22-23-00. RUDDER SERVO TEST IAW AMM 22-23-11. DFGS BITE AND FAULT REVIEW. RUDDER TRIM TEST IAW AMM 27-21-00. ALL PASSED, NO FAULTS OKAY FOR SVC.
